MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, FULLY THREADED ASNIS III Ø4.0X46MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, FULLY THREADED ASNIS III Ø4.0X46MM; SCREW, FIXATION, BONE
Catalog Number 604746S
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the customer planned to implant an asnis iii 4.0mm screw, but the screwdriver in their 4.0mm kit didn't fit in the screw head.So they opened the asnis 5.0mm instrument, tray took out the belonging screwdriver for asnis 5.0mm screw and implanted the screw with this screwdriver.Since they could implant the opened screw with the screwdriver from 5.0mm instr.Set, they believe that it was a screw with correct length but that it was a 5.0mm screw packed in a implant box for 4.0mm.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed.A x-ray showing the implanted screw was returned, however, it does not give enough evidence to confirm the reported event and determine a possible root cause.The affected device or further evidence would have been necessary.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
CANNULATED SCREW, FULLY THREADED ASNIS III Ø4.0X46MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18836681
Report Number0008031020-2024-00112
Device Sequence Number7214925
Product Code HWC
UDI-Device Identifier04546540090195
UDI-Public04546540090195
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K213199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number604746S
Device Lot NumberAB5092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown